Pamol Suspension 200ml Orange contains paracetamol, which is used to relieve pain and reduce fever associated with: Symptoms of cold and flu, Viral infections, Headache, Sore throat, Toothache and Earache.
1. Contains Paracetamol 250mg/5ml to provide fast and effective relief from pain and fever.
2. Orange flavoured suspension for easy consumption.
3. Family-sized 200ml pack is designed to keep handy in the medicine cabinet, because you never know when aches and pains might strike.
4. The suspension is sugar-free. It is also free from gluten, lactose, and artificial colours and alcohol.
Pamol Suspension 200ml Orange is suitable for children from 1 year. It is easy to administer, with a dosing guideline on the bottle. Easy dosing device included.
Pamol Suspension 200ml Orange is a trusted and widely used, making it a great choice for parents who want to provide their children with fast and effective relief from pain and fever. Buy Pamol Suspension 200ml Orange today and give your child fast and effective relief from pain and fever.
Keep to the recommended dose.
Do not give this medicine to a child for longer than 48 hours consecutively unless advised by a doctor.
Do not give this medicine with other products containing paracetamol, unless advised by your doctor or pharmacist.
This medicine/product may not be right for you. It is important to always read the label, warnings, and instructions before purchase and before use. Vitamins & mineral supplements should not replace a balanced diet. Weight management products should be used with a balanced diet and exercise. Always read the label. Use all products strictly as directed. Incorrect use may be harmful. If symptoms persist see your Doctor/Healthcare professional. The Pharmacist reserves the right to not supply contrary to our professional & ethical obligations.